# SDR MALA100061

- Difficulty date: April 18, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 6,767 hours, 4,722 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Damaged
- Location: Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON SELECTING GEAR HANDLE IN THE UP POSITION, NOSE GEAR WENT RED.  GOT GEAR DISAGREE AND NOSE WHEEL STEERING INOP MESSAGE.  AFTER 30 SECONDS RT MLG WAS ALSO UNABLE TO READ LOCATION.  TRANSFERRED TO NRWC 350001 AND MM08 AS MX WORK PACKAGE.  R & R WEIGHT OFF WHEELS TARGET PN ON/OFF: 52149-6 IAW AMM 32-61-05.  COMPLIED WITH ALL GEAR SWINGS IAW AMM 32-30-00, ALL CHECKS GOOD AT THIS TIME.  SEE CONT CARDS 082174 AND 082175 FOR DETAILS.
